Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Convergence results for invariant curve algorithms

Author: M. van Veldhuizen
Journal: Math. Comp. 51 (1988), 677-697
MSC: Primary 65L99
MathSciNet review: 930220
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a convergence result for the algorithm described by Kevrekidis et al. [7] is given. It is shown that this algorithm for the approximation of an invariant curve converges provided the curve is attracting. The approximation error is estimated. Numerical examples for three different algorithms in this class and a closely related one illustrate the theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L99

Retrieve articles in all journals with MSC: 65L99

Additional Information

Keywords: Invariant curve
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society